Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 27, 2005, 9:12 PM CST for 19 counties in Texas. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2005, 9:12 PM CST (03:12 UTC)
- Expired
- Nov 28, 2005, 12:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
Counties Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Fannin County, TX, Grayson County, TX, Hood County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Montague County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 64 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3165 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- -131 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 280314 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 912 PM CST SUN NOV 27 2005 ...WIND ADVISORY EXTENDED FOR MOST OF THE NORTHERN HALF OF NORTH TEXAS... .DISSCUSSION....WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH GUSTS TO 40 MPH POSSIBLE IN THE ADVISORY AREA. THE ADVISORY HAS BEEN EXTENDED FOR THE ARE GENERALLY ALONG AND NORTH OF INTERSTATE 20. THE FAR NORTHWEST...AND FAR NORTHEAST SECTIONS OF THIS AREA...ALONG WITH THE REMAINDER OF NORTH TEXAS...WILL SEE WINDS IN THE 15 TO 25 MPH RANGE THIS EVENING. CONDITIONS WILL IMPROVE AFTER MIDNIGHT AS WIND SPEEDS DIMINISH OVER ALL OF NORTH TEXAS. TXZ091>095-102>106-117>121-131>134-280600- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/ /O.NEW.KFWD.WI.Y.0009.051128T0312Z-051128T0600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-HOOD-SOMERVELL-JOHNSON- ELLIS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN... FORNEY...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE... BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS 912 PM CST SUN NOV 27 2005 ...WIND ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT CST... WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH GUSTS TO 40 MPH POSSIBLE. WINDS WILL GRADUALLY DIMINISH THROUGH MIDNIGHT AND FALL INTO THE 10 TO 20 MPH RANGE AFTER MIDNIGHT. $$ TXZ100-101-107-115-116-122-123-129-130-135-141>148-156>162-174- 175-280415- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/ YOUNG-JACK-HOPKINS-STEPHENS-PALO PINTO-VAN ZANDT-RAINS-EASTLAND- ERATH-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WILLS POINT... CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT... EAST TAWAKONI...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...ATHENS...GUN BARREL CITY...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK... BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE... HEARNE...FRANKLIN...CALVERT 912 PM CST SUN NOV 27 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 15 TO 25 MPH OR LESS ARE EXPECTED THROUGH MIDNIGHT. WINDS WILL CONTINUE TO DIMINISH TOWARD SUNRISE. $$
2 follow-up statements
000 WWUS74 KFWD 280317 CCA NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 912 PM CST SUN NOV 27 2005 ...WIND ADVISORY EXTENDED FOR MOST OF THE NORTHERN HALF OF NORTH TEXAS... .DISSCUSSION....WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH GUSTS TO 40 MPH POSSIBLE IN THE ADVISORY AREA. THE ADVISORY HAS BEEN EXTENDED FOR THE AREA GENERALLY ALONG AND NORTH OF INTERSTATE 20. THE FAR NORTHWEST...AND FAR NORTHEAST SECTIONS OF THIS AREA...ALONG WITH THE REMAINDER OF NORTH TEXAS...WILL SEE WINDS IN THE 15 TO 25 MPH RANGE THIS EVENING. CONDITIONS WILL IMPROVE AFTER MIDNIGHT AS WIND SPEEDS DIMINISH OVER ALL OF NORTH TEXAS. TXZ091>095-102>106-117>121-131>134-280600- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/ /O.NEW.KFWD.WI.Y.0009.051128T0312Z-051128T0600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-HOOD-SOMERVELL-JOHNSON- ELLIS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN... FORNEY...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE... BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS 912 PM CST SUN NOV 27 2005 ...WIND ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT CST... WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH GUSTS TO 40 MPH POSSIBLE. WINDS WILL GRADUALLY DIMINISH THROUGH MIDNIGHT AND FALL INTO THE 10 TO 20 MPH RANGE AFTER MIDNIGHT. $$ TXZ100-101-107-115-116-122-123-129-130-135-141>148-156>162-174- 175-280415- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/ YOUNG-JACK-HOPKINS-STEPHENS-PALO PINTO-VAN ZANDT-RAINS-EASTLAND- ERATH-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WILLS POINT... CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT... EAST TAWAKONI...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...ATHENS...GUN BARREL CITY...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK... BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE... HEARNE...FRANKLIN...CALVERT 912 PM CST SUN NOV 27 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 15 TO 25 MPH OR LESS ARE EXPECTED THROUGH MIDNIGHT. WINDS WILL CONTINUE TO DIMINISH TOWARD SUNRISE. $$
000 WWUS74 KFWD 280556 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1156 PM CST SUN NOV 27 2005 ...WIND ADVISORY ALLOWED TO EXPIRE... .A DEPARTING LOW PRESSURE SYSTEM WILL ALLOW WIND SPEEDS TO FALL ACROSS NORTH TEXAS OVERNIGHT. WIND SPEEDS WILL RANGE BETWEEN 15 AND 25 MPH THROUGH THE EARLY MORNING HOURS WITH A FEW GUSTS AROUND 30 MPH. BY SUNRISE...WIND SPEEDS WILL FALL INTO THE 10 TO 20 MPH RANGE. TXZ091>095-102>106-117>121-131>134-280700- /O.EXP.KFWD.WI.Y.0009.000000T0000Z-051128T0600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-HOOD-SOMERVELL-JOHNSON- ELLIS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN... FORNEY...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE... BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS 1156 PM CST SUN NOV 27 2005 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... A DEPARTING LOW PRESSURE SYSTEM WILL ALLOW THE PRESSURE GRADIENT TO RELAX AND WIND SPEEDS TO FALL BETWEEN 15 TO 25 MPH OVERNIGHT. A FEW GUSTS AROUND 30 MPH WILL BE POSSIBLE NORTH OF INTERSTATE 20. WIND SPEEDS WILL CONTINUE TO DIMINISH TOWARD SUNRISE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 27, 9:00 PM CST, 12 minutes earlier.
Area forecast discussion, Nov 27, 9:00 PM CST, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 900 PM CST SUN NOV 27 2005 .UPDATE... WINDS REFUSING TO DIMINISH BENEATH AREA OF VIRGA...AS EVAPORATIVE COOLING IS STILL HELPING TO BRING SOME OF THE STRONGER WINDS DOWN TO THE SURFACE AND PRESSURE RISES ARE ALSO LAGGING BEHIND COMPARED TO ADJACENT AREAS. WILL EXTEND WIND ADVISORY AGAIN FOR THE NORTH CENTRAL CWA...WHERE SURFACE PRESSURES STILL HAVE SOME CATCHING UP TO DO AND WINDS OF 20-25 MPH POSSIBLE THROUGH MIDNIGHT. ALSO LOWERED MIN TEMPS IN THE WEST SIGNIFICANTLY WHERE RADIATIONAL COOLING WILL BE PRETTY GOOD TOWARDS MORNING. OTHER CHANGES INCLUDE POPS IN THE EAST AND TEMP/DEWPOINTS AREAWIDE. RED FLAG WARNING CAN EXPIRE AS DEWPOINTS ARE MUCH HIGHER BEHIND THE COLD FRONT THAT IS MOVING THROUGH CENTRAL CWA RIGHT NOW. FOR A LIST OF WIND GUSTS FROM AROUND THE AREA TODAY SEE PNSFWD. && .UPDATE... 530 PM EXTENDING THE WIND ADVISORY AND RED FLAG WARNING UNTIL 9 PM. THE WINDS WILL LIKELY DIMINISH BELOW ADVISORY CRITERIA AROUND 8 PM BUT DO NOT WANT TO CUT IT TOO CLOSE. UPDATED PRODUCTS ON THE WAY. TR/92 && .AVIATION... VFR CIGS THROUGH THE PERIOD WITH WIND BEING THE BIGGEST PROBLEM. WEST WINDS SHOULD DROP TO 15-25 KTS BY 03Z BUT STAY AROUND 15 KTS THROUGH THE NIGHT...GRADUALLY TURNING TO THE NW. VSBYS WILL BE 3-5 MILES THIS EVENING IN BLOWING DUST BUT SHOULD IMPROVE BY 06Z. 42 && .UPDATE... 440 PM... INCREASING POPS IN THE SE CWA. EXPECT CONVECTION TO CONTINUE TO DEVELOP SOUTHWEST IN AREA OF STRONG LOW LEVEL CONVERGENCE AND MODERATE INSTABILITY. SOME STORMS MAY BECOME SEVERE DUE TO STRONG LOW LEVEL WIND FIELDS. CONVECTION SHOULD CLEAR THE CWA BY 9 PM. TR/92 && .DISCUSSION... VERY STRONG DYNAMICS AND WIND FIELDS CONTINUE THIS AFTERNOON...BUT WITH MAINLY FIRE AND WIND PROBLEMS RATHER THAN MUCH NEEDED RAINFALL. THE WINDS SHOULD DIMINISH QUICKLY THIS EVENING AS THE SUN SETS...SINCE MUCH OF THE WIND FORCE IS DEPENDENT ON DEEP...VERTICAL MIXING. THE FIRE THREAT WILL ALSO SUBSIDE CONSIDERABLY AT SUNSET. LOW POPS ARE IN PLACE IN THE EXTREME EAST...WITH THE THUNDERSTORM THREAT DIMINISHING BY MID-EVENING. SEVERAL MINOR PRECIP CHANCES CONTINUE DOWN THE ROAD. THE FIRST IS NEXT THURSDAY. WE HAVE STRICKEN POPS FROM THE WESTERN AND MOST OF THE CENTRAL ZONES FOR THIS EVENT...WHICH WILL NOT PRODUCE MUCH IN THE WAY OF BENEFICIAL RAINFALL. THE MAJORITY OF THE LIFT AND MOISTURE IS IN THE EAST...THUS...WE HAVE LIMITED LOW RAINFALL CHANCES TO THAT AREA. THE SECOND POSSIBLE RAIN EVENT IS NEXT SUNDAY. THE OVERALL PATTERN DOESNT LOOK VERY GOOD FOR THIS EVENT...WITH WEST-NORTHWEST FLOW ALOFT. IT IS DIFFICULT TO GET MUCH RAINFALL OUT OF SUCH A SYSTEM IN SUCH AN EARLY WINTER PATTERN. TYPICALLY...THE DEEP MOISTURE IS FLUSHED OUT BY THE NORTHWESTERLY FLOW ALOFT. HOWEVER...WE WILL CONTINUE WITH LOW POPS. MAV MOS TEMPERATURES HAVE BEEN ADJUSTED A FEW DEGREES...AS MOS IS A BIT TOO HIGH WITH NIGHT TIME TEMPS AND TOO LOW WITH DAYTIME TEMPERATURES...PROBABLY DUE TO THE VERY DRY CONDITIONS. #26 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 46 65 37 62 / 0 0 0 0 WACO, TX 43 68 37 64 / 0 0 0 0 PARIS, TX 44 62 34 56 / 20 0 0 0 DENTON, TX 42 65 34 59 / 0 0 0 0 MCKINNEY, TX 44 65 35 60 / 0 0 0 0 DALLAS, TX 46 65 39 62 / 0 0 0 0 TERRELL, TX 45 63 38 61 / 10 0 0 0 CORSICANA, TX 44 66 36 60 / 0 0 0 0 TEMPLE, TX 41 66 34 63 / 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 PM SUNDAY FOR TXZ091-TXZ092-TXZ093- TXZ094-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ115-TXZ116-TXZ117- TXZ118-TXZ119-TXZ120-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134- TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ156-TXZ157-TXZ158-TXZ159. WIND ADVISORY UNTIL 6 PM SUNDAY FOR TXZ091-TXZ092-TXZ093-TXZ094- TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106-TXZ107- TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122-TXZ123- TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ135-TXZ141-TXZ142- TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-TXZ156-TXZ157-TXZ158- TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175. && /26
Hazardous weather outlook, Nov 27, 9:02 PM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 902 PM CST SUN NOV 27 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 902 PM CST SUN NOV 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ...WIND ADVISORY EXTENDED THROUGH MIDNIGHT...BUT ONLY FOR THE NORTHERN PART OF NORTH TEXAS... VERY WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH GUSTS TO 40 MPH POSSIBLE IN THE ADVISORY AREA. THE ADVISORY HAS BEEN UPDATED TO INCLUDE GENERALLY THE AREA ALONG AND NORTH OF INTERSTATE 20. THE FAR NORTHWEST...AND FAR NORTHEAST SECTIONS OF THIS AREA...ALONG WITH THE REMAINDER OF NORTH TEXAS...WILL SEE WINDS IN THE 15 TO 25 MPH RANGE THIS EVENING. CONDITIONS WILL IMPROVE AFTER MIDNIGHT AS WIND SPEEDS DIMINISH OVER ALL OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE REMAINDER OF TONIGHT. 42
In the hours before
Local storm report, Nov 27, 5:11 PM CST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
511 PM CST SUN NOV 27 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 5 S ATHENS 32.13N 95.86W
11/27/2005 0.88 INCH HENDERSON TX CITIZEN
NICKEL HAIL REPORTED BY CITIZEN SOUTH OF ATHENS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 11:42 AM CST | Wind Advisory | FWD | Collin, Cooke, Dallas, Delta, Denton, Ellis and 19 more | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.